Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Every normal band with REP and REP $ \sp {\rm op}$ is an amalgamation base


Author: Kunitaka Shoji
Journal: Proc. Amer. Math. Soc. 119 (1993), 391-399
MSC: Primary 20M05; Secondary 20M10
DOI: https://doi.org/10.1090/S0002-9939-1993-1195732-0
MathSciNet review: 1195732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall prove that every normal band with the representation extension property and its dual is an amalgamation base in the class of all semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M05, 20M10

Retrieve articles in all journals with MSC: 20M05, 20M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1195732-0
Keywords: Representation extension property, amalgamation base, normal band
Article copyright: © Copyright 1993 American Mathematical Society